Universidad Complutense de Madrid
E-Prints Complutense

Exact solutions of a new elliptic Calogero-Sutherland model

Impacto

Downloads

Downloads per month over past year

Gómez-Ullate Otaiza, David and González López, Artemio and Rodríguez González, Miguel Ángel (2001) Exact solutions of a new elliptic Calogero-Sutherland model. Physics letters B, 511 (1). pp. 112-118. ISSN 0370-2693

[img]
Preview
PDF
Creative Commons Attribution.

71kB

Official URL: http://dx.doi.org/10.1016/S0370-2693(01)00573-1


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

A quantum Hamiltonian describing N particles on a line interacting pairwise via an elliptic function potential in the presence of an external field is introduced. For a discrete set of values of the strength of the external potential, it is shown that a finite number of eigenfunctions and eigenvalues of the model can be exactly. computed in an algebraic way.


Item Type:Article
Additional Information:

©2001 Elsevier Science B.V. All rights reserved.
The authors gratefully acknowledge the partial financial support of the DGES under grant PB98-0821. They would also like to thank A.M. Perelomov and O. Ragnisco for several useful conversations.

Uncontrolled Keywords:Many-body problems; Fractional statistics; Integrable systems; One-dimension; Ground-state; algebras; Operator; Chain; Field
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:31103
Deposited On:29 Jun 2015 14:08
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page